Motrin Infants' Ibuprofen Oral Suspension Concentrated Drops Berry Flavour

  • Description & Features

For babies ages 6 months to 23 months.

Features:
  • Fights fever and pain in children
  • Contains 40 mg ibuprofen per 1 mL
  • Reduces fever for up to 8 hours
  • Fights pain from teething, cold and cough, immunization, and scrapes and sprains
  • Non-staining Dye-Free Berry flavour
  • Formulated for infants 4 months to 2 years or 23 lb
  • 30 mL bottle

Temporarily:

  • relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches, teething and immunization
  • reduces fever
Medicinal Ingredients: 40 mg of Ibuprofen per 1 mL

Non-Medicinal Ingredients:
Citric acid, corn starch, flavour, glycerin, polysorbate 80, purified water, sodium benzoate, sorbitol, sucrose, xanthan gum.

Caution: Stomach bleeding warning: This product may cause stomach bleeding. Symptoms may include: feeling faint, vomiting blood, bloody or black stools. The chance of stomach bleeding is higher if your child: has had stomach ulcers or bleeding problems, takes a blood thinner or steroid drug, takes with other drugs containing an NSAID like acetylsalicylic acid (ASA), ibuprofen, naproxen, or prescription anti-infammatory drugs.

Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to ASA. Stop use and get medical help right away if your child has severe itching, hives, swelling of eyes and mouth,  skin blisters/rash, difficulty breathing, shock. Do not use if your child is: taking ibuprofen or ASA, allergic to ibuprofen, ASA, salicylates, NSAIDs, or any of the inactive ingredients in this product, right before or after heart surgery.

Ask a doctor or pharmacist before use if you have a child that has:  ulcers or stomach bleeding, high blood pressure, asthma, heart disease, diabetes, liver or kidney disease is under a doctor’s care for any other serious condition, takes any other medication especially daily low-dose ASA (81 to 325 mg),
anticoagulants or corticosteroids, is dehydrated (significant fluid loss) due to continued vomiting, diarrhea or lack of fluid intake.

When using this product: take with food or milk if upset stomach occurs, the risk of heart attack or stroke may increase if your child uses more than directed or for longer than directed.

Stop use and ask a doctor if:  your child has signs of stomach bleeding (see Stomach bleeding warning above), pain gets worse or lasts for more than 5 days, fever gets worse or lasts for more than 3 days , any new symptoms occur.
Keep out of reach of children. In case of overdose, call a Poison Control Centre or get medical help right away. Read peel back label for important information before use. Do not use if carton is open or if carton tape or bottle wrap is broken or missing.  Child resistant package.  Store at 15 to 30°C.

Should you require consultation with a pharmacist, you may contact our Well.ca Pharmacist. Please read the label, warnings and inserts provided by the manufacturer and consult your healthcare professional when purchasing medications or natural health products to be sure the product is right for you.

We are only able to ship this item to Canadian customers.
No Information Provided

Other Motrin Products

Rated 4 out of 5 by from Good Product This is a good product, no side effect for the babies
Date published: 2014-08-14
Rated 1 out of 5 by from Sucrose not god for babies We tried this on my 18 month old baby for fever and mouth pain. Baby was wired and could not settle for hours. I would Not recommend for babies! Take out the sugar!
Date published: 2017-03-23
Rated 3 out of 5 by from My son doesn't like it I can't get my son to take this. The flavour is too strong.
Date published: 2018-03-02
Rated 5 out of 5 by from Best Product for Earaches/Ear Infections My son has had issues with ear infections since he was 5 months old, with his first one we tried a different brand for the pain and it didn't help much, he wasn't himself and he was so cranky. Now he's 11 months old with his second ear infection and our Dr. recommended Motrin. My son is his normal and I'm glad to say happy self with a dose every 6 hrs!
Date published: 2017-08-17
Rated 5 out of 5 by from Great pain reliever We got this from our doctors office when our son was immunized for the first time. It works great, it works fast and the syringe that comes with was easy to use. He doesn’t seem to be a fan of the taste; I think if they toned down the berry flavour it would be a little bit better. All in all I would recommend this to another mom and will continue to use.
Date published: 2020-04-27
Rated 5 out of 5 by from Lifesaver Product Our little one has had a rough go with teething, loss of sleep, appetite, joy. All the normal things, But when her sleep loss started adding up and causing problems, Motrin was the only pain reliever it there for her age group that provided the relief she needed in order to get the rest she required so badly! Great product
Date published: 2021-02-23
Rated 5 out of 5 by from Great product! Will buy again! (This review was collected as part of a promotion.) This product works great for my little one with teething, fevers and other discomforts. I find it works fast and lasts for many hours between doses. This is a life saver for babies while teething. Medicine is super easy to use and give.
Date published: 2021-05-17
Rated 2 out of 5 by from Unfortunately These made My Son Vomit (This review was collected as part of a promotion.) I should have been more careful with label reading as these contain Xanthan gum which my son does react to. Also didnt seem to do much to help with his teething pain. I'll be going back to acetaminophen based products.
Date published: 2021-07-06
  • y_2021, m_9, d_17, h_20
  • bvseo_bulk, prod_bvrr, vn_bulk_3.0.19
  • cp_1, bvpage1
  • co_hasreviews, tv_0, tr_78
  • loc_en_CA, sid_16700, prod, sort_[SortEntry(order=RELEVANCE, direction=DESCENDING)]
  • clientName_wellca
  • bvseo_sdk, p_sdk, 3.2.1
  • CLOUD, getReviews, 13.97ms
  • REVIEWS, PRODUCT